| Model Number |
20 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device's display was completely white.A white display can be indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if needed.There was no report of patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate the reported issue, but the device would not complete the boot up process.Physio replaced the device's redux kit to resolve the issues.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The root cause of the issue was determined to be the integrated circuit, designator u61, being electrically shorted, causing the unit to lock up with a white screen and not complete boot-up.